# SDR 96ZZZX2362

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N769AL
- Make and model: Skrsky S76
- Aircraft serial: 760048
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Body
- Part number: 23039793
- Condition: Worn
- Location: Gearbox
- Part time: 2,570 hours
- Component: 23035179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX, REMOVED OIL PUMP ASSY.  VISUALLY INSPECTED, SHOWED WEAR AT SCAVENGE BODY AND SCAVENGE TUBE MATING SURFACE.  SCAVENGE TUBE WORE INTO SCAVENGE BODY.  SUSPECT CAUSE IS DUE TO IMPROPER FIT ON ALIGNMENT BRACKETS.
